National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 279183

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 279183
Age:16.0
Gender:Female
Location:Unknown
Vaccinated:2007-03-29
Onset:2007-03-29
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Erythema, Injection site erythema, Injection site warmth, Injection site swelling, Immediate post-injection reaction

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Attention deficit/hyperactivity disorder
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Initial and follow-up information has been received from a Nurse Practitioner (N.P.) concerning a 16 year old female patient with Attention Deficit Hyperactivity Disorder (ADHD) who on 29-MAR-2007 was vaccinated with a first dose of Gardasil. The patient"was upset and crying prior to the first injection, because of fear of vaccination. The patient said that when the injection was administered it felt as if they were injecting fire into her arm. The injection site immediately developed an erythematous rais


Changed on 12/8/2009

VAERS ID: 279183 Before After
Age:16.0
Gender:Female
Location:Unknown
Vaccinated:2007-03-29
Onset:2007-03-29
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other      Purchased by: Unknown Other
Symptoms: Erythema, Injection site erythema, Injection site warmth, Injection site swelling, Immediate post-injection reaction

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Attention deficit/hyperactivity disorder
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0704USA01543

Write-up:Initial and follow-up information has been received from a Nurse Practitioner (N.P.) concerning a 16 year old female patient with Attention Deficit Hyperactivity Disorder (ADHD) who on 29-MAR-2007 was vaccinated with a first dose of Gardasil. The patient"was patient was upset and crying prior to the first injection, because of fear of vaccination. The patient said that when the injection was administered it felt as if they were injecting fire into her arm. The injection site immediately developed an erythematous rais raised area about 3 inches in diameter. The raised area was red and warm to touch. The patient''s mother reported that there was a red area on the chest wall in addition to the reaction at the injection site. The nurse practitioner did not see the chest wall reaction. The patient was kept in the office and was given Benadryl 50 mg and ice was applied to the injection site. On 29-MAR-2007 the reaction subsided and the patient recovered. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=279183&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166